MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR LINER 10 DEG E1 LINER 36MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR LINER 10 DEG E1 LINER 36MM E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-0661 lot# 3197547 delta ceramic fem hd 36/0mm.Cat# 110010244 lot# 66526499 g7 osseoti 3 hole shell 52mm e.Cat# 51-117090 lot# 7563993 tprlc 133 mp type1 bm ho 9.0.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a left total hip replacement.Subsequently, the patient dislocated, and a closed reduction was unsuccessful.The patient was revised approximately 6 weeks post-implantation due to the dislocation.During the revision the liner and head were exchanged.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: two views of the left hip demonstrate a left total hip arthroplasty with superior dislocation of the femoral head.Suggestion of posterior dislocation on the cross table lateral film.Patient body habitus limits evaluation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 ACETABULAR LINER 10 DEG E1 LINER 36MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20352366
Report Number0001825034-2024-02318
Device Sequence Number8108284
Product Code PBI
UDI-Device Identifier00880304526761
UDI-Public(01)00880304526761(17)280711(10)7563895
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000896
Device Lot Number7563895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown